Publications

1. (With C.McA. Gordon) On the signature of a link, Invent. Math. 47 (1978), 53–69.

2. Deforming twist-spun knots, Trans. Amer. Math. Soc. 250 (1979), 311–331.

3. Surgery on knots in solid tori, Proc. London Math. Soc. XXXIX (1979), 130–146.

4. Signatures of iterated torus knots, Topology of low-dimensional manifolds, Proceedings, Sussex 1977, Springer-Verlag 1979, 71–84.

5. Slicing doubles of knots in homology 3-spheres, Invent. Math. 54 (1979), 69–74.

6. (With C .McA. Gordon) On a theorem of Murasugi, Pacific Jour. Math. 82 (1979), 69–74.

7. Surgery on knots in solid tori II, Jour. London Math. Soc. 22 (1980), 559–569.

8. The second homology of the group of a knotted surface, Quarterly Jour. Math. 32 (1981), 425–434.

9. (With C .McA. Gordon and K. Murasugi) Signatures of covering links, Canadian J. Math. 33 (1981), 381–394.

10. (With C .McA. Gordon) Incompressible surfaces in branched coverings, in The Smith Conjecture, Academic Press, 1984, pp. 139–152.

11. Cobordism of satellite knots, Contemporary Math. Vol 35., Amer. Math. Soc., 1984, pp. 327–362.

12. (With C .McA. Gordon) Incompressible planar surfaces in 3-manifolds, Topology and its Applications 18 (1984), 121 –144.

13. Symmetries of twist-spun knots, Knot Theory and Manifolds, Proceedings, Vancouver 1983, Springer-Verlag 1985, pp. 97–107.

14. (With P. M. Gilmer) The duality conjecture in formal knot theory, Osaka Jour. Math. 23 (1986), 229–247.

15. A generalization of the lightbulb theorem and PL I-equivalence of links, Proc. Amer. Math. Soc. 98 (1986), 353 –358.

16. The Alexander module of a knotted theta-curve, Proc. Camb. Phil. Soc. 106 (1989), 95 –106.

17. (With Steven A. Bleiler) Lens Spaces and Dehn Surgery, Proc. Amer. Math. Soc. 107 (1989), 1127–1131.

18. (With T. Y. Kong and A. Rosenfeld) "Problems in the topology of binary digital images", in Open Problems in Topology, North-Holland 1990, pp. 375–385.

19. (With F. Gonzalez-Acuna and W.Whitten) Co-Hopficity of Seifert-bundle groups, Trans. Amer. Math. Soc. 341 (1994), 143–155.

20. (With R.Perlis, K.Szymiczek, and P.E. Conner) Matching Witts with Global Fields, Contemporary Math. 155 (1994), 365–387.

21. (With J. Simon, O. Durumeric and E. Rawdon) Thickness of knots, Topology And Its Applications 91 (1999), 233–244.

22. The Homology of Abelian Covers of Knotted Graphs, Canadian J. of Math. 51 (1999), 1035–1072

23. (With Sam Nelson) The Betti numbers of some finite racks, J. Pure Appl. Algebra 178 (2003), 187–202. ArXiv reference: math.GT/0106165.

24. Quadratic quandles and their link invariants, preprint. ArXiv reference: math.GT/0207099.

25. (With Steven D. Wallace) Surgery description of colored knots, Algebr. Geom. Topol. 8 (2008), 1295–1332. ArXiv reference: arXiv:0709.1507.